IGB

Connexion

(Article of periodic en Anglais - 1988)

Document title

Stability over time in the distribution of population forecast errors

Authors(s) and Affiliation(s)

SMITH S. K. ; SINCICH T. ;

Source

Article of periodic

published at : Demography / ISSN 0070-3370

Editor : Population Association of America, Chicago, IL - ETATS-UNIS (1964)

Millesime : 1988, vol. 25, no3 [pp. 461-475]

Bibliographic references : 32 réf.

Language

Anglais

Refdoc record number (ud4) : 11900441 : Permanent link - XML version
Powered by Pxxo